# SDR SWAA2021041564217

- Difficulty date: April 14, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,555 hours, 36,409 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 90004212
- Part serial: 9202
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROXIMATELY 130 KIAS TAKEOFF CONFIGURATION WARNING LIGHT AND WARNING HORN SOUNDED. AT FLAP RETRACTION SPEED FLAPS WOULD NOT RETRACT. (FLAPS 1 TAKEOFF) FLAPS INDICATED A SPLIT AT F1 DETENT. AFTER LANDING FLAP SPLIT INDICATION RETUNED TO NORMAL F1 INDICATIONS; AND FLAPS RETRACTED NORMALLY. PSEU LIGHT ILLUMINATED. / FOUND FC# 27-53252 ON FSEU AS WELL A FC# 32-62109; & 32-62110 ON PSEU. PERFOMED F.I.M. TASK 27-59 803. R&R'D #3 FLAP SKEW SENSOR PER A.M.M. 27-59-01. SYSTEM OPS CHK NORMAL. PSEU LIGHT EXTINGUISHED; AND NO FAULTS FOUND. RAR# 95257 P/N OFF S256A404-2 S/N OFF 9202 P/N ON 9000421-2 S/N ON 17751.
